# SDR CA110406006

- Difficulty date: April 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 12,390 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 8962331
- Condition: Worn
- Location: Engine
- Part time: 14,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE ENG INSPECTION THE OIL FILTER CAP WAS FOUND TO BE CONTACTING THE ENG MOUNT CAUSING WEAR ON THE CAP.  THIS ENG HAD SERVICE BULLETIN 79-0012 OIL FILTER HOUSING ADAPTER INCORPORATED THAT ALLOWED THE CONTACT.  THE FILTER CAP WAS REPLACED & THE ADAPTER WAS R & R WITH A PRE SB 79-0012 ADAPTER.
